MathSciNet Relay Station
MathSciNet bibliographic data
MR1967572 (2004b:65113) 65M06 (35Q51 35Q53)
El-Zoheiry, H. Numerical investigation for the solitary waves interaction of the "good'' Boussinesq equation. Appl. Numer. Math. 45 (2003), no. 2-3, 161–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement